I have been very sick for the past month and no doctors can diagnose me. I have been having severe aches in my head, at which I become dazed and confused. I had an MRI done almost a month ago but my doctors suggested that none of these findings could lead to my problems. I took Ceftin for an infection, and I'm still feeling very sick. I also have shortness of breath, difficulty concentrating, and have felt like I have been in a trance this past month. I also have a history of Crohn's disease, but no doctor has 100% confirmed I have it. Right now I'm taking clonazepam to control my anxiety while trying to figure out the main cause of the problem. My brain MRI read:
Clinical indication: Headaches and Numbness
Technique: A noncontrast and contrast enhanced MRI of the brain was obtained.
The ventricles are normal for age. There is no evidence of midline shift, acute infarct, or abnormal extracranial enhancement. There is a left sided cerebellar hemisphere venous anomaly. There is a focus of increased signal on the T2 sequence within the cervical cord at the level of mid C2 which measures 9mm x 4mm. There is slight expansion of the cord at this level as well. This may represent a focal area of syringphfromyelia. Dedicated cervical spine MRI with and without contrast is adivsed for further evaluation.
There is a small right maxillary sinus mucous retention cyst.
The cerebellar tonsils are noted to be normal in location.
Focal area of increased T2 signal within the cervical cord at the level of mid C2 with suggestion of slight expansion of the cord. This may represent a focal area of syringohydromelia, but further evaluation with a cervical spine MRI with and without contrast is advised.
I have a bad history of sinus and allergy problems, but nothing as severe as this. All of this is taking a big toll on me and I would greatly appreciate any replies.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?